Almost Convergence of Conjugate Series


Affiliations

  • Institute of Mathematics and Applications, Bhubaneswar, Orissa, India

Abstract

The object of the paper is to obtain certain criteria for the existence of unique Banach limit of conjugate series of a Fourier Series.

Keywords

Cayley–Lipschitz Transformations, Orthogonal and Clifford Groups over Rings, Quasi-Inverses.

Subject Discipline

Mathematical Sciences

Full Text:

References

S. Banach, Theorie desoperations lineiress, Warzawa, 1932.

G. Das, B. K. Ray and K. M. Sahu, Almost Convergence of Fourier Series, J. Indian Math. Soc. 75 (2008), 107–114.

S. Dayal, On Banach limit of Fourier Series and Conjugate Series, Indian Math Bull.11 (1968), 255–261.

G. G. Lorentz, A Contribution to the theory of divergent sequences, Acta Mathematica 80 (1947), 167–190.

A. Zygmund, Trogonometric Series, Cambridge Univ. Press, New York, 1979.


Refbacks

  • There are currently no refbacks.